# SDR SWAA2023051628466

- Difficulty date: April 17, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 19,732 hours, 9,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727E+6' TO BS787 RBL22 WL156< FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS 2473 DUE 08/2023;[02] VERIFIED OUT OF LIMITS PER SRM 53-00-53-1A-2;[03] REMOVED DAMAGED SECTION OF ACB RH FLOOR TO SIDEWALL SUPPORT; BS 727D+13 T0 787. RBL22; IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-5.;[04] FABRICATED REPAIR PARTS FOR ACB RH FLOOR TO SIDEWALL SUPPORT; BS 727D+13 TO 787; RBL22; MATERIAL; BAC1496-377#7075T62; LOT#1521599-1. APPLIED CHEMICAL CONVERSION COATING; ALL IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-20-01-0G-0; SRM 53-00-53-2R-6. EA M-22-153-01550. AND OK TO PRIME.;[05] VERIFIED CORRECTIVE ACTION #4. VERIFIED OK TO PRIME REPAIR PARTS.;[06] APPLIED PRIMER TO ALL REPAIR PARTS IAW SRM 53-00-53-2R-6 REPAIR 6;[07] OK TO INSTALL REPAIR PARTS;[08] OKAY TO INSTALL REPAIR PARTS GIVEN.;[09] CORRECTION TO CORRECTIVE ACTION STEPS 4 AND 6. THE CORRECT REPAIR REFERENCE IS SRM 53-00-53-2R-5 REPAIR 5.;[10] INSTALLED REPAIR PARTS PER EA M-22-153-01550 AND SRM 53-00-53-2R-5 REPAIR 5; WITH REPAIR SPLICES AT BS 727B+11' AND BS 727F+11';[11] THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550;[12] VALIDATED APPLICABILITY OF SRM 53-00-53-1A-2 AND SRM 53-00-53-2R-5;[13] VERIFIED CORRECTIVE ACTIONS; 6; 9; AND 12.;[14] VERIFIED MEASUREMENT TABLE.;[15] VERIFIED STEPS 10 AND 11
